# SDR SWAA2013092320372

- Difficulty date: September 18, 2013
- Submitted: September 24, 2013
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 33,862 hours, 19,758 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE EMERGENCY EVAC SLIDE OUT OF ADJUSTMENT.  ADJUSTED SLIDE IAW AMM.
